MAUDE Adverse Event Report: CARDINAL HEALTH 7463 VISTEC SPG 8X4 16P 10'S; TAPE AND BANDAGE, ADHESIVE

CARDINAL HEALTH 7463 VISTEC SPG 8X4 16P 10'S; TAPE AND BANDAGE, ADHESIVE
Model Number 7463
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
Customer reports: there were only nine instead of ten raytecs in the pack.
 
Additional Manufacturer Narrative
The complaint sample was not received, and the lot number was reported as unknown, hence there is no lot# to refer to review the dhr and determine when that lot was manufactured.All device history records (dhrs) are reviewed by quality assurance prior to release.For sterilized products, the dhr and the sterilization documents undergo further review prior to release to the distribution center.Prior to a lot¿s release, the lots must be deemed acceptable, passing inspections that are based on a valid sampling plan.Inspectors routinely examine a statistical sample both physically and visually.When that lot was manufactured.A formal corrective / preventative action (capa) established potential root causes for a report of a miscount.The potential root causes were determined to be the banding and packaging including the accuracy and consistency of the scales used to weigh the sponges had not been verified; the procedure to set up the scales did not reflect the current process; for smaller sized product codes, extra movement is performed by rotating the sponges prior to banding; and there were no guidelines for the tightness of the band which could inadvertently create miscounts.

Brand Name
7463 VISTEC SPG 8X4 16P 10'S
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
CARDINAL HEALTH
1430 marvin griffin road, po b
augusta GA 30906
MDR Report Key12554695
Report Number1018120-2021-00455
Device Sequence Number1296584
Product Code KGX
UDI-Device Identifier10884527022540
UDI-Public10884527022540
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7463
Device Catalogue Number7463
Initial Date Received by Manufacturer 09/27/2021
Supplement Date Received by Manufacturer09/27/2021
Initial Report FDA Received Date09/30/2021
Supplement Report FDA Received Date11/02/2021
Patient Sequence Number1